# SDR UALA2011031601252

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 57,933 hours, 21,336 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 213
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FWD WINDSHIELD FOR INOP HEAT.  THE SENSOR AND WHC HAVE ALREADY BEEN REPLACED, NO HELP.  REPLACE PER AMM.  REPLACED FIRST OFFICER'S WINDSHIELD PER MM.
